Bulletin of the American Mathematical Society

An inequality for the distribution of a sum of certain Banach space valued random variables

J. Kuelbs

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 549-552.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535540

Mathematical Reviews number (MathSciNet)
MR0391213

Zentralblatt MATH identifier
0301.60003

Subjects
Primary: 60B05: Probability measures on topological spaces 60B10: Convergence of probability measures 60F10: Large deviations
Secondary: 28A40

Citation

Kuelbs, J. An inequality for the distribution of a sum of certain Banach space valued random variables. Bull. Amer. Math. Soc. 80 (1974), no. 3, 549--552. https://projecteuclid.org/euclid.bams/1183535540


Export citation

References

  • 1. R. Bonic and J. Frampton, Smooth functions on Banach manifolds, J. Math. Mech. 15 (1966), 877-898. MR 33 #6647.
  • 2. R. Fortet and E. Mourier, Les fonctions aléatoires comme éléments aléatoires dans les espace de Banach, Studia Math. 15 (1955), 62-79. MR 19, 1202.
  • 3. L. Gross, Abstract Wiener measure and infinite dimensional potential theory, Lectures in Modern Analysis and Applications, II, Lecture Notes in Math., vol. 140, Springer, Berlin, 1970, pp. 84-116. MR 42 #457.
  • 4. J. Kuelbs, Some results for probability measures on linear topological vector spaces with an application to Strassen's log log law, J. Functional Analysis 14 (1973), 28-43.
  • 5. J. Kuelbs, Berry-Essen estimates in Hilbert space and an application to the law of the iterated logarithm, Ann. Probability (to appear).
  • 6. J. Kuelbs, An inequality for the distribution of a sum of certain Banach space valued random variables, Studio Math, (to appear).
  • 7. H. F. Trotter, An elementary proof of the central limit theorem, Arch. Math. 10 (1959), 226-234. MR 21 #7559.